# SDR ASAA0280300

- Difficulty date: September 11, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, THE FORWARD DOOR EMERGENCY SLIDE 'ACTIVATION CABLE' LANYARD WAS FOUND TO BE LOOSE.  REATTACHED LANYARD.  (M)
